# SDR CALA2018020900516

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 30,141 hours, 16,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347714321000
- Condition: Corroded
- Location: Frames 55-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FRAMES 55 - 59, RT DOOR THRESHOLD HAS SURFACE CORROSION.  REMOVED AND REPLACED THE THRESHOLD IAW SRM 5 1-42-11.
